# SDR SIMA952061

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 7239410803
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3753 - EMERGENCY EXIT SIGN OVER SEAT 8A IS INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN OVER SEAT 8A DUE TO BROKEN WIRE GOING INTO ASSEMBLY.  (X)
